# SDR AU981025

- Difficulty date: August 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 40576
- Condition: Overtemp
- Location: E/E Bay
- Stage of operation: NR
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(AUS) BATTERY OVERHEATED.  SUSPECT CAUSED BY NUMEROUS STARTS.
